# SDR IPXA2023072793749

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,881 hours, 15,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COCKPIT PREPARATION "EMERG LT BAT 1 LO" LEVEL 1 ALERT DISPLAYED ON EAD. VERIFIED FAULT AND DEFERRED EMERGENCY LIGHTING SYSTEM PER MEL 33-50-4. DMP C/W, PLACARD INSTALLED AND DI LOG UPDATED AS REQUIRED.REPLACED EMERGENCY PWR SUPPLY BATTERY IAW AMM 33-51-01-01-400-801 AMD AMM 33-51-01-000-802. OPS CK GOOD IAW AMM 33-51-01-700-802. THIS CLEARS DMI M810813. REVERSED DMP 33-50-4, REMOVED PLACARD.
